MathSciNet Relay Station
MathSciNet bibliographic data
MR2664378 62M10 (60G10 62M09)
Yu, Kai Zhi; Shi, Dai Min; Song, Peter Xue Kun First-order random coefficient integer-valued moving average process. (Chinese) J. Zhejiang Univ. Sci. Ed. 37 (2010), no. 2, 153–159.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement